Can you die from an overdose of diphenhydramine?

Answer

Very few patients die from an antihistamine overdose unless the dose causes serious heart rhythm disturbances or breathing problems, according to the U.S. National Library of Medicine. Diphenhydramine is an antihistamine that is used to relieve allergy symptoms.

An overdose can occur anytime a person takes more than the recommended dosage. Some symptoms of overdose include agitation, convulsions, nausea, rapid heart rate, blurred vision, coma and stomach pain. Never hesitate to call 911 if an individual has overdosed on any medication. If a person is suffering from an overdose, treatment at the hospital will include activated charcoal, breathing support, intravenous fluids and gastric lavage.

Reference:
Q&A Related to "Can you die from an overdose of diphenhydramine..."
Symptoms of a salt overdose include nausea, vomiting, flushing, low...
http://www.chacha.com/question/how-do-you-die-from...
You can not die from masturbation.
http://wiki.answers.com/Q/How_can_you_die_from_mas...
Depending on tolerance and size, anywhere from four
http://www.chacha.com/question/how-much-weed-can-y...
Get over it.I know its hard.I feel so bad for you.Think about something else get your mind of him the more you think about the more sadder you will feel.you should get another guy
http://wiki.answers.com/Q/How_can_you_get_over_the...
Explore this Topic
A person can die from an overdose of advil, especially if the overdose is part of a cycle of repeated overdoses. Advil is the brand name for ibuprofen which is ...
It is possible to die from an overdose of Seroquel. Seroquel or Quetiapine is mainly prescribed to treat schizophrenia, bipolar disorder, major depressive disorder ...
A person can die from an overdose very quickly, which is why it is necessary for anyone who has overdosed to seek medical treatment immediately. An overdose occurs ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com